# SDR SWAA2021090213155

- Difficulty date: August 30, 2021
- Submitted: September 2, 2021
- Operation: Air carrier
- Aircraft: N400WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27891
- Aircraft time: 66,907 hours, 39,412 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH EXTERIOR OVER WING EXIT EMERGENCY LIGHT INOP. ; / [01] R/R PACK CHARGER ASSY PER MM 33-51-06
